# SDR SIMA20140319005

- Difficulty date: March 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 24,503 hours, 20,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R FLASHLIGHT HOLDER OVER FLIGHT ATTENDANT'S SEAT IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
